I have been recently diagnosed with type 2 diabetes, I'm 36 years old, quite healthy, definatley not over weight and I get this gift bestowed upon me. I must say when I first was told i was Diabetec I thought I was being handed a death sentence. The old, my feet would fall off, my kidneys would fail and I would die hooked up to a dialasis machine. But things have come a long way. My problem is I have lost hope, I don't take care of myself, i rarley eat, it takes everything I got in me to get outta bed in the morning to goto work to support my family. I am always so tired, i have zero energy, lack of intrest in nothing, I have the attention span of a nat and my short term memory is just messed up. I'm in the IT Field (Information technology) I get paid for what I know and what i cans olve and there have been times i can't remember something that is bred into me. I don't know what to do. All i want to do is sleep, it's affecting my family, my job and my life. Any input would be greatly apprecited.
Thanks for your time.
Have you had your Thyroid checked ?? I am type 2 and have been Hypothyroid since in my 20's , long befor being actually diagnosed -- tho I had been deemed pre-diabetic during that time. Also HBP if let go, becomming Chronic can affect the memory ( as can diabetes )
---- so there could be more than one condition affecting you.
Yeah Thyroid checked out fine. In fact I had the whole barrage of blood panels not ecven a month ago, only thing odd was cholesterol and some issues with bilirubin (sp) spilling into my blood stream from my liver but its been that wat since I had my gall bladder removed. Whats HBP ?
Hi there, if u are not eating it's no wonder why u can't focus. Not eating will throw your BS's all off. Diabetes is a disease that can be controlled or it will control u. Everyone knows Type 2 diabetes is something U can change. And your O energy could be from not eating and you might have to high BS or Low. And u said your Cholestol was odd? Are u yellow from the beliruin being to high. What is the cause of this? Do u have heptic problems? And if u lost hope, remember u arenot alonewith this disease millions have it and itswhat we do with it that make a big difference. And one last thought, if your liver is having high biliubin your BS will be all out of wack. i think u might need a new dr. I don't know one that would just say u have bilirubin spelling into your blood stream and not find out why and not help u.....
What are you waiting for? Isn't it time you went to see a doctor to speak about your problems before its too late? Your body is speaking to you saying something is wrong. There are no doctors on this forum, only patients. You may have something beyond diabetes.
There is a Dr on here, got to Http://www.medhelp.org/forums/show/161 it was posted on page 2 or 3 not too long ago, She answer Questions and is a great person and doctor.. Endemuster go to this site and write her, it is part of this site..
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.